# SDR CA081128002

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: S613723053102
- Condition: Unserviceable
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BROKEN GEAR TOOTH FOUND IN FILTER REPAIR-BROKEN GEAR TOOTH FOUND IN FILTER OF S61 MGB SN: A14-215. MGB WAS REMOVED FROM ACFT HS-HTA AND REURNED TO HELI-ONE TO BE REPAIRED TSN: 31804:41 TSO: 769:56 DISASSY DONE AT HELI-ONE TO FIND THAT THE INPUT BEVEL GEAR PN: S6137-23053-102 SN: E128-00271WAS THE DAMAGED PART. INPUT BEVEL GEAR PN: S6137-23053-102 SN: E128-00271.  COMPANY SQID NR 08-08045.
